Generalized approximation numbers
Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 157-166
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
generalized approximation numbers, singular values, invariant factors, principal ideal domains, interlacing
@article{PORMA_1985__43_1_114494,
author = {Queir\'o, Jo\~ao Filipe},
title = {Generalized approximation numbers},
journal = {Portugaliae mathematica},
pages = {157--166},
year = {1985},
volume = {43},
number = {1},
mrnumber = {0875064},
zbl = {0601.15007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114494/}
}
Queiró, João Filipe. Generalized approximation numbers. Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 157-166. http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114494/